# SDR YENA2021012000072

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 52,238 hours, 18,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1503, BDL-RSW.  PASSING 2500 A ODOR (DIRTY SOCK) SMELL BECAME APPARENT, LEVEL 1.  DISSIPATED AFTER A FEW MINUTES.  CABIN CREW AND PAX MENTIONED IT ON LANDING IT WAS APPARENT IN CABIN AS WELL.  APU WAS NOT RUNNING, COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A.  AIRCRAFT OK FOR SERVICE.
